# SDR HEEA954671

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: N1 Coupling
- Part number: 23032345
- Condition: Stepwear
- Location: Turbine
- Part time: 678 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CYCLED 1ST AND 2ND STAGE WHEELS.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  FWD AND AFT SPLINE  STEP WEAR BEYOND LIMITS ON N1 COUPLING. INSTALLED NEW COUPLING.
